Alert archive / Nebraska / Tornado Warnings in 2010

Tornado Warning 22, NWS North Platte, NE

May 24, 2010Brown County, Cherry County, Nebraska

NWS North Platte, NE issued this tornado warning at May 24, 2010, 2:59 PM CDT for Brown County, Cherry County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2010, 2:59 PM CDT (19:59 UTC)
Expired
May 24, 2010, 3:45 PM CDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Brown County, NE, Cherry County, NE

The radar

The North Platte radar (KLNX), 69 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 12:21 PM CDTTornado WatchSPC9 hr
May 24, 2:33 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2010-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2010-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 342 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2387 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
342 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
2.1
Supercell composite
12.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

232 
WFUS53 KLBF 241959
TORLBF
NEC017-031-242045-
/O.NEW.KLBF.TO.W.0022.100524T1959Z-100524T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
259 PM CDT MON MAY 24 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 345 PM CDT

* AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR PURDUM...OR 18 MILES NORTHEAST OF
  THEDFORD...AND MOVING NORTH AT 55 MPH.

  WALL CLOUDS AND FUNNELS HAVE BEEN REPORTED WITH THIS STORM!

* THIS DANGEROUS STORM WILL BE NEAR...
  LONG LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 310 PM CDT.
  MOON LAKE AROUND 315 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE WOOD LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4276 10002 4208 10013 4208 10038 4283 10037
TIME...MOT...LOC 1957Z 185DEG 46KT 4213 10025

$$

HIRSCH
1 follow-up statement
030 
WWUS53 KLBF 242023
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
323 PM CDT MON MAY 24 2010

NEC017-031-242045-
/O.CON.KLBF.TO.W.0022.000000T0000Z-100524T2045Z/
BROWN NE-CHERRY NE-
323 PM CDT MON MAY 24 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CHERRY AND
WESTERN BROWN COUNTIES UNTIL 345 PM CDT...

AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 5 MILES WEST OF MOON LAKE...OR 22 MILES SOUTHWEST
OF AINSWORTH...MOVING NORTH AT 55 MPH.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN
CHERRY AND WESTERN BROWN COUNTIES...INCLUDING THE FOLLOWING LOCATIONS
WOOD LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4276 10002 4208 10013 4208 10038 4283 10037
TIME...MOT...LOC 2022Z 185DEG 46KT 4245 10021

$$

HIRSCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at May 24, 2:45 PM CDT, 14 minutes earlier.

Area forecast discussion, May 24, 2:45 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
245 PM CDT MON MAY 24 2010

...SEVERE WEATHER OUTBREAK HAS BEGUN ACROSS WRN AND NCTRL NEBR THIS
AFTN...

.DISCUSSION...
LATE AFTN AND TONIGHT...

CLOSED UPPER LOW LIFTING INTO SRN WYOMING HAS CAUSED HEIGHT FALLS TO
THE EAST ACROSS THE CNTRL HIGH PLAINS. VERY MOIST FLOW HAS PUSHED AS
FAR WEST AS THE NEBR/WY BORDER WITH COLD FRONT POISED TO ADVANCE
INTO WRN PNHDL THE NEXT FEW HOURS. CURRENT FOCUS FOR STORMS IS ALONG
INVERTED SFC TROUGH AXIS IN WRN PNHDL INTO SWRN SD. ANOTHER STRONG
FOCUS AREA IS ALONG A DRYLINE IN NERN CO.  WEAK DISTURBANCES IN
MOIST AND UNSTABLE REGIME IN WRN NEBR HAS GENERATED SHOWERS AND
THUNDERSTORMS SOME OF WHICH INDICATE ROTATION ON RADAR. ENTIRE
FORECAST AREA WILL REMAIN IN DEEP SHEARED ENVIRONMENT FAVORABLE FOR
LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.  THE STRONGEST
STORMS WILL BE CAPABLE OF VERY LARGE HAIL TO BASEBALL SIZE OR
POSSIBLE EVEN LARGER.

LINE OF STORMS ALONG ADVANCING COLD FRONT SHOULD CONGEAL INTO A
LINEAR LINE OF STORMS AFTER 7 PM CDT WITH LARGE HAIL AND DAMAGING
WINDS. THE LINE OF STORMS SHOULD EXIT FAR EASTERN AREAS BY AROUND
MIDNIGHT CDT.

TUESDAY AND TUESDAY NIGHT...

TUESDAY LOOKS TO BE DRY AS A WEAK DISTURBANCE IS SWRLY FLOW ALOFT
ADVANCED INTO THE NERN NM/TX PNHDL REGION BY 00Z WED. WINDS TUESDAY
TO BE LIGHT NORTHWEST IN THE MORNING...BECMG SOUTHEAST BY LATER
AFTN. ABOVE MENTIONED DISTURBANCE WILL MOVE ACROSS OVERNIGHT WITH
SHOWERS AND TSTMS PSBL SOUTH OF HWY 2.

WEDNESDAY AND WEDNESDAY NIGHT...ACTIVITY WILL PERSIST WEDNESDAY THEN
DIMINISH WEDNESDAY NIGHT. LOW CHC POPS WED LOOK ON TRACK FROM
FAVORABLE RIGHT ENTRANCE REGION OF UPPER JET AND WEAK DISTURBANCE
PASSAGE.

THURSDAY AND BEYOND...A DRIER PATTERN DEVELOPING AS A DEEP CLOSED
LOW DIGS INTO THE PAC NW AND THE UPPER RIDGE BUILDS OVER THE PLAINS.
PRECIP CHANCES ARE LOW WITH ONLY ISOLATED TSTMS POSSIBLE AS DUE TO
BUILDING HEIGHTS THROUGH FRIDAY. UPPER TROUGH LIFTING THROUGH THE
CNTRL.NRN ROCKIES INTO THE NRN PLAINS SATURDAY AND SATURDAY NIGHT
WILL DRIVE A COLD FRONT ACROSS SATURDAY NIGHT. THIS COULD EVENTUALLY
BECOME FAVORABLE FOR SEVER WEATHER AND WILL BECOME MORE CLEARLY
DEFINED BY MID TO LATE WEEK. TEMPS BEHIND FRONT COOLER IN THE MID
70S SUNDAY AND MONDAY.

&&

.AVIATION WEATHER...

SEVERE WEATHER OUTBREAK AND ASSOCIATED IFR FLIGHT CONDITIONS SHOULD
BE CLEAR OF THE FORECAST AREA BY AROUND 03Z...06Z AT THE VERY
LATEST. VFR CONDITIONS SHOULD QUICKLY DEVELOP FROM WEST TO EAST THIS
EVENING AS A DRYLINE SWEEPS NORTH AND EAST THROUGH THE FCST AREA.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...HIGH WIND WARNING TIL 7 PM CDT /6
PM MDT/ THIS EVENING FOR NEZ004>009-022>025-035>037-056>059
-069-070-094.

WIND ADVISORY TIL 10 PM CDT THIS EVENING FOR NEZ010-026>029-038-071.

&&

SHORT TERM/EXTENDED...ROBERG
AVIATION...COLE
Hazardous weather outlook, May 24, 11:06 AM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1106 AM CDT MON MAY 24 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-251615-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1106 AM CDT MON MAY 24 2010 /1006 AM MDT MON MAY 24 2010/

...A HIGH WIND WARNING IS IN EFFECT FOR WESTERN AND PARTS OF
NORTH CENTRAL NEBRASKA TODAY...A WIND ADVISORY IS IN EFFECT
ELSEWHERE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A
POWERFUL LOW PRESSURE SYSTEM MOVES ACROSS THE HIGH PLAINS. THE
STORMS WILL DEVELOP OVER THE EASTERN NEBRASKA PANHANDLE BY EARLY
TO MID AFTERNOON...AND FORM INTO A LINE BY THE TIME THEY REACH
HIGHWAY 83 BY LATE AFTERNOON AND EARLY EVENING. THE STORMS WILL
THEN MOVE ACROSS THE REST OF NORTH CENTRAL NEBRASKA AHEAD OF A
COLD FRONT DURING THE EVENING.

THE MAIN SEVERE WEATHER THREAT WITH THE STORMS WILL BE VERY LARGE
HAIL 2 INCHES OR LARGER...ISOLATED TORNADOES AND DAMAGING WINDS.

THE RISK OF ISOLATED TORNADOES WILL INCREASE WEST OF HIGHWAY 83
AND NORTH OF INTERSTATE 80.

STRONG SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS OVER 50 MPH WILL
ALSO OCCUR TODAY ALONG AND WEST OF A SPENCER TO HAYES CENTER
LINE... WHERE A HIGH WIND WARNING IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. A WIND ADVISORY IS IN EFFECT FOR THE REST OF NORTH
CENTRAL NEBRASKA UNTIL 10 PM CDT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT...BUT SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CDC

In the hours before

Special weather statement, May 24, 1:00 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
100 PM CDT MON MAY 24 2010

NEZ036-057-059-241845-
KEITH NE-LINCOLN NE-MCPHERSON NE-
100 PM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEITH...NORTHWESTERN
LINCOLN AND WESTERN MCPHERSON COUNTIES UNTIL 145 PM CDT/1245 PM
MDT/...

AT 1259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES NORTHEAST OF SARBEN...OR 24 MILES
SOUTHWEST OF TRYON...MOVING NORTH AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DIAMOND BAR LAKE...
  SCHNICK LAKE...
  SAND BEACH LAKE...
  HIGHWAY 92 MILE MARKER 200...
  HIGHWAY 97 MILE MARKER 40...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CJS
Special weather statement, May 24, 1:28 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
128 PM CDT MON MAY 24 2010

NEZ025-026-037-059-241915-
BLAINE NE-LINCOLN NE-LOGAN NE-THOMAS NE-
128 PM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN THOMAS...NORTHWESTERN
BLAINE...NORTHEASTERN LINCOLN AND EASTERN LOGAN COUNTIES UNTIL 215 PM
CDT...

AT 117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 9 MILES SOUTHEAST OF GANDY...OR
10 MILES SOUTHWEST OF ARNOLD...MOVING NORTH AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
HIGHWAY 83 MILE MARKER 120 AROUND 135 PM CDT.
HIGHWAY 83 MILE MARKER 130 AROUND 150 PM CDT.
HALSEY AROUND 200 PM CDT.
HIGHWAY 2 MILE MARKER 220 AROUND 205 PM CDT.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

HIRSCH
Local storm report, May 24, 2:12 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
212 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     HAIL             3 W MULLEN              42.04N 101.10W
05/24/2010  E1.00 INCH       HOOKER             NE   LAW ENFORCEMENT

&&

SJACOBS
Local storm report, May 24, 2:17 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
217 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     FUNNEL CLOUD     13 NE STAPLETON         41.61N 100.33W
05/24/2010                   LOGAN              NE   FIRE DEPT/RESCUE

            THE SPOTTER STATED THAT HE SAW A WELL DEFINED WALL CLOUD
            WITH THE STORM WITH A POSSIBLE FUNNEL.

&&

SJACOBS
Local storm report, May 24, 2:31 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
231 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     FUNNEL CLOUD     2 W MULLEN              42.04N 101.08W
05/24/2010                   HOOKER             NE   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED FUNNEL CLOUD TWO MILES WEST OF
            MULLEN CROSSING HIGHWAY TWO. QUARTER SIZE HAIL WAS ALSO
            REPORTED DURING THE SAME TIME.

&&

SJACOBS
Local storm report, May 24, 2:33 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
233 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     HAIL             2 W MULLEN              42.04N 101.08W
05/24/2010  M1.00 INCH       HOOKER             NE   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED TWO MILES WEST OF MULLEN AT
            225 PM CDT.

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:23 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln37 min
May 23, 9:00 PM CDTSevere Thunderstorm WarningLBFCuster, Frontier, Lincoln45 min
May 23, 9:11 PM CDTSevere Thunderstorm WarningLBFChase34 min
May 23, 9:22 PM CDTSevere Thunderstorm WarningLBFCuster53 min
May 23, 9:33 PM CDTSevere Thunderstorm WarningLBFChase, Perkins42 min
May 23, 9:43 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock62 min
May 23, 10:13 PM CDTSevere Thunderstorm WarningLBFChase, Hayes47 min
May 23, 10:19 PM CDTTornado WarningLBFGarfield, Holt, Loup, Rock41 min
May 23, 10:34 PM CDTTornado WarningLBFChase, Hayes26 min
May 23, 10:37 PM CDTTornado WarningLBFHayes, Lincoln38 min
May 23, 11:03 PM CDTSevere Thunderstorm WarningLBFLincoln42 min
May 23, 11:06 PM CDTTornado WarningLBFLincoln24 min
May 23, 11:29 PM CDTTornado WarningLBFLincoln31 min
May 23, 11:39 PM CDTSevere Thunderstorm WarningLBFCherry, Keya Paha18 min
May 23, 11:43 PM CDTTornado WarningLBFLincoln32 min
May 24, 12:14 AM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson46 min
May 24, 12:55 AM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Lincoln, Logan, McPherson, Thomas50 min
May 24, 1:24 AM CDTSevere Thunderstorm WarningLBFBlaine, Brown51 min
May 24, 1:57 AM CDTSevere Thunderstorm WarningLBFBrown, Rock48 min
May 24, 2:10 AM CDTSevere Thunderstorm WarningLBFBoyd, Keya Paha50 min
May 24, 4:05 AM CDTHigh Wind WarningLBFArthur, Boyd, Brown, Chase, Cherry, Deuel and 13 more15 hr
May 24, 1:35 PM CDTTornado WarningLBFHooker, McPherson25 min
May 24, 1:45 PM CDTTornado WarningLBFLogan, Thomas30 min
May 24, 1:48 PM CDTTornado WarningLBFLincoln, Logan, Thomas27 min
May 24, 1:59 PM CDTTornado WarningLBFCherry, Hooker46 min
May 24, 2:06 PM CDTTornado WarningLBFKeya Paha, Rock24 min
May 24, 2:14 PM CDTTornado WarningLBFBlaine, Cherry, Thomas46 min
May 24, 2:17 PM CDTTornado WarningLBFBlaine, Cherry, Custer, Logan, Thomas43 min
May 24, 2:27 PM CDTTornado WarningLBFKeya Paha18 min
May 24, 2:46 PM CDTTornado WarningLBFCherry29 min
May 24, 2:47 PM CDTTornado WarningLBFBoyd, Keya Paha13 min
May 24, 2:50 PM CDTTornado WarningLBFCherry47 min
May 24, 3:15 PM CDTTornado WarningLBFCherry30 min
May 24, 3:21 PM CDTTornado WarningLBFKeya Paha15 min
May 24, 3:26 PM CDTTornado WarningLBFKeya Paha, Rock19 min
May 24, 3:42 PM CDTTornado WarningLBFBrown, Cherry, Keya Paha33 min
May 24, 3:43 PM CDTTornado WarningLBFCherry17 min
May 24, 3:52 PM CDTTornado WarningLBFKeya Paha, Rock24 min
May 24, 3:57 PM CDTTornado WarningLBFSheridan48 min
May 24, 4:12 PM CDTTornado WarningLBFBlaine, Brown, Custer, Loup, Rock35 min
May 24, 4:18 PM CDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Grant, Keith27 min
May 24, 4:31 PM CDTSevere Thunderstorm WarningLBFGarden, Sheridan59 min
May 24, 4:45 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Keith60 min
May 24, 4:55 PM CDTSevere Thunderstorm WarningLBFChase, Hayes, Keith, Perkins56 min
May 24, 4:58 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Sheridan47 min
May 24, 5:31 PM CDTSevere Thunderstorm WarningLBFHayes, Keith, Lincoln, McPherson, Perkins59 min
May 24, 5:40 PM CDTTornado WarningLBFKeith, Lincoln, McPherson50 min
May 24, 5:44 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker, Logan, McPherson, Thomas31 min
May 24, 5:49 PM CDTSevere Thunderstorm WarningLBFCherry26 min
May 24, 6:16 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Logan, McPherson, Thomas29 min
May 24, 6:17 PM CDTSevere Thunderstorm WarningLBFCherry43 min
May 24, 6:26 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln, Logan, McPherson64 min
May 24, 6:43 PM CDTSevere Thunderstorm WarningLBFBlaine, Cherry, Hooker, Logan, McPherson, Thomas32 min
May 24, 6:46 PM CDTSevere Thunderstorm WarningLBFCherry14 min

Nearby

Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.